Pharmaceuticals - Analgesics - Pain relief
Please enter quantity required:
You can't always stop for headache. And headache never stops for you. Anadin Extra can help you. It contains an effective combination of pain relieving ingredients:
Each tablet contains 300mg of Aspirin, 200mg of Paracetamol and 45mg of Caffeine
Aspirin - to target the source of the pain.
Paracetamol - to help block the pain signals from reaching the brain.
Caffeine – to help speed up pain relief.
These tablets are for over sixteens only and come in packs of 16 tablets.